Alert archive / Mississippi / River Flood Warnings in 2008

River Flood Warning 32, NWS Jackson, MS

May 15, 2008Simpson County, Mississippi

NWS Jackson, MS issued this river flood warning at May 15, 2008, 3:29 PM CDT for Simpson County, Mississippi. It took effect at May 17, 2008, 6:24 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
May 15, 2008, 3:29 PM CDT (20:29 UTC)
In effect from
May 17, 2008, 6:24 AM CDT
Expired
May 18, 2008, 9:10 AM CDT
In force
27 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

County Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Strong River at D'lo (DLAM6). The gauge peaked at 18.49 ft at May 18, 2008, 11:00 AM CDT.

actionminormoderate10203005/1505/1605/1705/1805/19
Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at May 15, 3:00 PM CDT, 29 minutes earlier.

Area forecast discussion, May 15, 3:00 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT THU MAY 15 2008

.SHORT TERM...SURFACE ANALYSIS THIS AFTERNOON SHOWS THE FRONT STILL
JUST TO THE WEST OF THE CWFA STRETCHING FROM NORTHEAST AR INTO NORTH
CENTRAL LA.  THIS SHOULD BE SLOWLY PUSHING INTO THE NORTHWESTERN
PORTION OF THE CWFA IN THE NEXT COUPLE OF HOURS. RAIN FROM THIS
MORNING HAS WORKED OVER THE AREA...LEAVING DEWPOINTS ACROSS MOST OF
THE REGION IN THE MIDDLE 60S. THE BIG QUESTION FOR THE AFTERNOON IS
HOW MUCH THE AIRMASS WILL BE ABLE TO RECOVER BEFORE THE FRONT BEGINS
MOVING THROUGH THE REGION. THERE SHOULD BE ENOUGH FORCING AND
INSTABILITY TO AT LEAST GET SCATTERED SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH THIS MAIN FRONT.  DEPENDING ON HOW MUCH THE AIRMASS
DESTABILIZES WILL DETERMINE THE CHANCE FOR ANY MORE STRONG TO SEVERE
STORMS AND THE COVERAGE OF STORMS FOR THIS AFTERNOON AND EVENING.
AS OF THIS TIME...IT APPEARS THAT THE AREA HAS BEEN SO WORKED OVER
THAT THE THREAT FOR SEVERE WEATHER WILL BE LIMITED A BIT. AS A
RESULT...WILL ONLY BE MENTIONING THE POSSIBILITY FOR ISOLATED STRONG
STORMS IN THE HWO FOR THIS AFTERNOON.  ONCE HEATING SUBSIDES THIS
EVENING...STRONG ACTIVITY SHOULD QUICKLY DIE OFF. THE MAIN CHANGES
MADE TO POPS FOR TONIGHT WERE TO RAISE TO GIVE A SLIGHT CHANCE OF
RAIN OVER THE ENTIRE AREA...WITH SLIGHTLY HIGHER POPS FOR THE
SOUTHEAST. GUI CAME IN WITH LITTLE TO NO POPS FOR MOST OF THE
CWFA...AND BELIEVE THAT THE AREA SHOULD AT LEAST SEE SCATTERED
ACTIVITY AS THE FRONT MOVES THROUGH TONIGHT.

THE FRONT IS EXPECTED TO BE SOUTHEAST OF THE AREA BY FRIDAY
MORNING.  SHOWERS WITH MAYBE A STRAY THUNDERSTORM WILL CONTINUE TO
BE POSSIBLE DURING THE OVERNIGHT HOURS OVER THE EXTREME SOUTHEAST AS
THE FRONT SLOWLY MOVES OVER THIS AREA.  SMALL CHANCES FOR SHOWERS
WILL CONTINUE TO EXIST OVER EXTREME SOUTHERN SECTIONS OF THE AREA AS
A WEAK DISTURBANCE MOVES ACROSS THE NORTHERN GULF ON FRIDAY.  THIS
ACTIVITY WILL DIE DOWN AND MOVE OUT OF THE AREA BY THE MID TO LATE
AFTERNOON HOURS AND LEAVE FOR A QUIET EVENING AND NIGHT ON FRIDAY
NIGHT.

REMAINED RATHER CLOSE TO GUI FOR TEMPERATURES THROUGH THE NEXT
COUPLE OF PERIODS.  LOW TEMPERATURES TONIGHT WILL BE A LITTLE COOLER
IN THE NORTHWEST THAN THE SOUTHEAST AS THE FRONT WILL HAVE MOVED
THROUGH THIS AREA.  THIS WILL GIVE UPPER 50S NORTH TO MIDDLE 60S
SOUTH FOR LOWS TONIGHT. THE ENTIRE REGION WILL BE A LITTLE COOLER IN
THE LOWER TO MIDDLE 70S FOR FRIDAY. TEMPERATURES FRIDAY NIGHT SHOULD
BE A TAD COOLER FOR THE ENTIRE AREA WITH LOWER TO MIDDLE 50S
EXPECTED ACROSS THE AREA SINCE THE FRONT WILL HAVE MOVED COMPLETELY
THROUGH THE CWFA BY THIS POINT. /14/

.LONG TERM...SATURDAY THROUGH THURSDAY...IT LOOKS LIKE OUR ACTIVE
SOUTHERN STREAM PATTERN WILL CONTINUE THROUGH THE PERIOD. SOUTHWEST
FLOW ALOFT WILL GIVE THE REGION A SERIES OF DISTURBANCES THAT WILL
PASS THROUGH THE REGION UNTIL EARLY NEXT WEEK. THIS WILL GIVE THE
REGION MORE CHANCES OF RAIN FOR THE LATER HALF OF THE WEEKEND. THE
UPPER PATTERN WILL CHANGE TO NORTHWEST FLOW ALOFT AS WE GET INTO THE
UPCOMING WORKWEEK. BY THE MIDDLE OF NEXT WEEK WE GET SOME RETURN FLOW
OVER THE REGION AS A SHORT WAVE APPROACHES FROM THE PLAINS. THIS WILL
BRING THE REGION A CHANCE OF CONVECTION FOR WEDNESDAY INTO THURSDAY.
GFS ENSEMBLES...OPERATIONAL GFS AND EUROPEAN PART WAYS SOME AS WE GET
INTO LATER PART OF THE LONG TERM. SO CONFIDENCE IS NOT REAL HIGH FOR
THE MIDDLE OF NEXT WEEK. SO WITH THIS IN MIND MADE ONLY SLIGHT
ADJUSTMENTS TO LONG TERM. CURRENT FORECAST APPEARS TO BE ON TRACK.

.PREVIOUS LONG TERM DISCUSSION...MEDIUM RANGE MDLS SEEM TO BE IN DECENT
AGREEMENT OVERALL THROUGH MON AND THEN SIGNIFICANT DIFFERENCES
OCCUR. THE AREA WILL GO UNDER NW FLOW THIS WEEKEND AND PERSIST INTO
MON WITH A WEAK FRONT LATE SUN. IT IS AT THIS POINT WHERE THE MDLS
START TO GO IN OPPOSITE DIRECTIONS. THE ECMWF START TO LOSE THE
DOMINATE ERN CONUS TROUGH TUE AND THEN QUICKLY TRANSITIONS INTO A
DEEP CLOSED LOW OVER THE CONTINENTAL DIVIDE BY WED NIGHT. THE GFS
HOLDS ONTO A ERN CONUS TROUGH WITH A LARGE RIDGE OVER THE
CONTINENTAL DIVIDE. WITH SUCH LARGE DISCREPANCIES CONFIDENCE IN THE
FCST IS NOT VERY HIGH BUT WITH THE WAY THE GFS HAS OUTPERFORMED THE
ECMWF FOR ABOUT THE LAST MONTH I WILL STICK CLOSELY TO THE GFS SOLN.

SAT SHOULD BE THE QUIETEST DAY OF THE FCST BUT LIGHT RAIN LOOKS TO
RE-ENTER THE FCST ON SUN. DRIER AIR WILL HAVE ALREADY FILTERED IN
AND WITH NW FLOW BOTH IN THE MID LEVELS AND AT THE SFC THINGS WILL
REMAIN QUIET ON SAT. BY SUN RETURN FLOW NEVER REALLY SETS BACK UP
BUT SOME MOISTURE WILL TRY TO BUILD AHEAD OF A WEAK FRONT THAT WILL
APPROACH THE ARKLAMISS SUN AFTN. THIS WILL BE DRIVEN SOUTH BY A
DISTURBANCE IN THE NW FLOW AND COULD HELP TO DEVELOP LIGHT SHRA
AND POSSIBLY AN ISLTD TSRA LATE SUN AFTN AND OVERNIGHT.

MON NW FLOW WILL REMAIN OVER THE AREA BUT INSTEAD OF DRIVING THE
FRONT ALL THE WAY THROUGH THE CWA IT ACTUALLY LOSES ITS IDENTITY
AND RETURN FLOW FINALLY STARTS TO SET BACK UP. THE MID LEVEL
DISTURBANCE WILL HAVE PUSHED THROUGH ENDING JUST ABOUT ALL RAIN
CHANCES EARLY MON MORNING. TUE WILL LIKELY REMAIN QUIET BUT WITH NW
FLOW PROBABLY SENDING A WEAK IMPULSE INTO THE AREA AND THE ENERGY
OVER THE BAHA REGION STARTING TO PHASE BACK IN LIGHT SHRA COULD
DEVELOP ESPECIALLY AS THE MOISTURE INCREASES.

BETTER RAIN CHANCES LOOK TO RETURN EARLY WED AS ANOTHER FRONT
APPROACHES THE AREA. WITH NW FLOW CONTINUING IT WILL TRY TO DRIVE
ANOTHER COLD FRONT INTO THE AREA THIS FRONT LOOKS TO BE A LITTLE
STRONGER THAN THE ONE LATE SUN. ALSO THERE SHOULD BE MORE MOISTURE
TO WORK WITH AND SLIGHTLY BETTER INSTABILITY AND WITH THAT TSRA WILL
BE POSSIBLE. IT IS STILL A GOOD WAYS OUT THERE BUT THERE COULD BE A
FEW STRONG AND POSSIBLY AND ISLTD SEVERE OR TWO BUT I WILL HOLD OFF
ON MENTIONING ANYTHING IN THE HWO AT THIS TIME.

AS FOR CHANGES TO GUI I HAVE STUCK CLOSE TO THE MEX VALUES AND HAVE
MADE NO SIGNIFICANT CHANGES ANYWHERE IN THE FCST. /CAB/

&&

.AVIATION...MVFR FLIGHT CATEGORIES WILL CONTINUE TO SLOWLY IMPROVE
THIS AFTERNOON AND INTO THE EVENING HOURS.  CEILINGS FOR MOST SITES
SHOULD LIFT ABOVE 3K FEET DURING THE AFTERNOON HOURS. ONCE THESE
CEILINGS IMPROVE FROM WEST TO EAST...VFR FLIGHT CATEGORIES SHOULD
PREVAIL THROUGH THE REMAINDER OF THE EVENING INTO THE EARLY
OVERNIGHT HOURS. THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS
SOUTH OF THE INTERSTATE 20 CORRIDOR. THIS MAY BRIEFLY EFFECT FLIGHT
CATEGORIES.  OVERNIGHT THERE WILL BE A POSSIBILITY FOR LOW CEILINGS
TO MOVE INTO THE AREA WITH A FEW SITES...MAINLY MEI AND HBG...SEEING
PATCHY FOG.  THESE WILL LOWER FLIGHT CATEGORIES TO MVFR WITH PERIODS
OF IFR POSSIBLE.  AROUND SUNRISE TO THE LATE MORNING...FLIGHT
CATEGORIES SHOULD IMPROVE AS LOW CEILINGS AND FOG LIFT BY THE LATE
MORNING HOURS. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       60  72  54  80 /  21   8   4  10
MERIDIAN      63  74  50  81 /  22  13   6  10
VICKSBURG     60  73  52  82 /  19   6   4   9
HATTIESBURG   67  78  54  82 /  24  22   3   7
NATCHEZ       60  74  53  81 /  21  16   1   6
GREENVILLE    58  73  51  80 /  16   5   3   9
GREENWOOD     57  72  53  80 /  18   7   2   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

14/17
Hazardous weather outlook, May 15, 2:11 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
211 PM CDT THU MAY 15 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
161915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
211 PM CDT THU MAY 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE
OUTLOOK AREA THIS AFTERNOON INTO EARLY TONIGHT AS A SERIES OF UPPER
LEVEL DISTURBANCES MOVE ALONG AND AHEAD OF A COLD FRONT THAT WILL
DROP INTO THE OUTLOOK AREA LATER THIS AFTERNOON. THIS COMBINED WITH
DAYTIME HEATING AND INSTABILITY WILL ALLOW THE POTENTIAL FOR STRONG
STORMS TO DEVELOP ACROSS THE REGION FOR THIS AFTERNOON. SMALL
HAIL...GUSTY WINDS OF 40 TO 50 MPH AND LOCALLY HEAVY RAINS WILL BE
POSSIBLE WITH THE STRONG STORMS.

HOWEVER...AS DAYTIME HEATING IS LOST THIS EVENING...ANY STRONG
ACTIVITY REMAINING IS EXPECTED TO WEAKEN.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14

In the hours before

Local storm report, May 15, 11:56 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1156 AM CDT THU MAY 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      10 N RALEIGH            32.18N 89.52W
05/15/2008                   SMITH              MS   EMERGENCY MNGR

            ONE OF THE ROADS IN THE NORTHERN PART OF SMITH COUNTY
            REPORTEDLY HAD SOME WATER ON IT.

&&

HAMRICK
Local storm report, May 15, 12:26 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1226 PM CDT THU MAY 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     FLASH FLOOD      10 SE GREENVILLE        33.28N 90.93W
05/15/2008                   WASHINGTON         MS   EMERGENCY MNGR

            A HOUSE IN THE SOUTHEAST PART OF WASHINGTON COUNTY
            REPORTEDLY HAD 8 TO 10 INCHES OF WATER...AND ABOUT SIX
            OTHERS HAD SOME WATER IN THEM AS WELL.

1023 AM     TORNADO          CAMP SHELBY             31.18N 89.25W
05/15/2008                   FORREST            MS   EMERGENCY MNGR

            UPDATED REPORT. TWO EMA SPOTTERS REPORTED TORNADO ON THE
            GROUND AT THE SOUTH GATE OF CAMP SHELBY. NUMEROUS TREES
            REPORTED DOWNED IN THE AREA...ONE FELL ACROSS A MOBILE
            HOME. UPDATE...THE FIRST SIGN OF THE TORNADO TOUCHDOWN
            WAS BETWEEM THE PURVIS EXIT AND BLACK CREEK ON INTERSTATE
            59...AND CONTINUED TOWARD THE SOUTH GATE OF CAMP
            SHELBY...AND EXITED FORREST COUNTY NEAR THE SUNRISE
            COMMUNITY. MAINLY TREE DAMAGE WAS REPORTED...AND A FEW
            STRUCTURES HAD ROOF DAMAGE.

&&

HAMRICK
Local storm report, May 15, 1:58 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
158 PM CDT THU MAY 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      GLUCKSTADT              32.52N 90.10W
05/15/2008                   MADISON            MS   PUBLIC

            PORTIONS OF GLUCKSTADT ROAD COVERED IN WATER.

&&

TARVER
Local storm report, May 15, 2:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT THU MAY 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     1 NNE BURNS             32.15N 89.54W
05/14/2008                   SMITH              MS   LAW ENFORCEMENT

            TREES DOWN NORTH OF BURNS ALONG HWY 902.

&&

JA
Local storm report, May 15, 2:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT THU MAY 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     3 NW BURNS              32.17N 89.58W
05/14/2008                   SMITH              MS   LAW ENFORCEMENT

            TREES DOWN ALONG HWY 481 JUST SOUTH OF COUNTY LINE.

&&

JA
Local storm report, May 15, 2:47 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT THU MAY 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 NNE LOUIN             32.09N 89.26W
05/14/2008                   JASPER             MS   UTILITY COMPANY

            DOWNED TREES AND DOWNED POWERLINES ALONG HWY 15. REPORTED
            BY SOUTHERN PINE ELECTRIC COMPANY.

&&

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:58 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Washington3 hr
May 15, 4:28 AM CDTFlash Flood WarningJANHolmes, Yazoo5 hr
May 15, 6:30 AM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
May 15, 6:46 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren59 min
May 15, 6:58 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Washington3 hr
May 15, 7:33 AM CDTFlash Flood WarningJANHinds, Issaquena, Sharkey, Warren, Yazoo117 min
May 15, 8:09 AM CDTFlash Flood WarningJANScott, Smith2 hr
May 15, 8:27 AM CDTWind AdvisoryJANAttala, Carroll, Claiborne, Copiah, Grenada, Hinds and 17 more3 hr
May 15, 9:03 AM CDTSevere Thunderstorm WarningJANLamar, Marion57 min
May 15, 9:14 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton2 hr
May 15, 9:29 AM CDTFlash Flood WarningJANAttala, Hinds, Holmes, Humphreys, Madison, Rankin and 1 more91 min
May 15, 9:41 AM CDTTornado WarningJANForrest, Lamar, Marion49 min
May 15, 9:58 AM CDTFlash Flood WarningJANForrest, Lamar, Marion102 min
May 15, 10:02 AM CDTRiver Flood WarningJANLeake4 days
May 15, 10:28 AM CDTFlash Flood WarningJANLeake, Scott, Smith72 min
May 15, 10:46 AM CDTFlash Flood WarningJANJones55 min
May 15, 11:06 AM CDTRiver Flood WarningJANSharkey11 hr
May 15, 11:09 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton66 min
May 15, 3:17 PM CDTRiver Flood WarningJANYazoo4 days
May 15, 3:32 PM CDTRiver Flood WarningJANMadison, Yazoo5 days
May 15, 12:40 AM CDTFlash Flood WarningJANEast Carroll, Morehouse, West Carroll8 hr
May 15, 5:12 AM CDTSevere Thunderstorm WarningJANFranklin, Richland78 min
May 15, 5:29 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin46 min

Nearby

River Flood Warnings in Mississippi, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.